BIROn - Birkbeck Institutional Research Online

    Loop-free algorithms for traversing binary trees

    Fenner, Trevor and Loizou, G. (1984) Loop-free algorithms for traversing binary trees. BIT Numerical Mathematics 24 (1), pp. 33-44. ISSN 0006-3835.

    Full text not available from this repository.

    Abstract

    We survey and classify the various algorithms for traversing binary trees in the three principal orders and the related two- and three-visit traversal orders. For each class of algorithms we determine which of the traversal orders may be effected by means ofloop-free traversal algorithms. Although, in general, these are multi-visit traversal orders, we indicate how the algorithms may be modified to yield loop-freesingle-visit traversal algorithms in “non-standard” orders. We also exhibit and discuss the close relationship between the various stack-based algorithms and the other classes of algorithms.

    Metadata

    Item Type: Article
    School: School of Business, Economics & Informatics > Computer Science and Information Systems
    Depositing User: Sarah Hall
    Date Deposited: 23 Mar 2021 19:20
    Last Modified: 23 Mar 2021 19:20
    URI: https://eprints.bbk.ac.uk/id/eprint/43631

    Statistics

    Activity Overview
    6 month trend
    0Downloads
    6 month trend
    47Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item